# SDR UIEA2017092101761

- Difficulty date: September 21, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 80,094 hours, 10,868 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 367
- Part serial: 5006003D
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT AFT FUEL PUMP FAILED IN FLIGHT , CIRCUIT BREAKER TRIPPED.  REMOVED AND REPLACED THE FUEL PUMP IAW AMM 28-22-05.  OPS NORMAL.
